Tetsutaro Shibata

Last Updated :2019/11/11

Affiliations, Positions
Graduate School of Engineering, Professor
E-mail
tshibatahiroshima-u.ac.jp

Basic Information

Academic Degrees

  • Doctor of Science, Tokyo Metropolitan University
  • Master of Science, Tokyo Metropolitan University

Research Fields

  • Mathematical and physical sciences;Mathematics;Mathematical analysis

Research Keywords

  • Eigenvalue
  • Elliptic
  • Nonlinear

Educational Activity

Course in Charge

  1. 2019, Undergraduate Education, 1Term, Engineering Mathematics A
  2. 2019, Undergraduate Education, 4Term, Engineering Mathematics C
  3. 2019, Graduate Education (Master's Program) , First Semester, Directed Study in System Cybernetics IA
  4. 2019, Graduate Education (Master's Program) , Second Semester, Directed Study in System Cybernetics IB
  5. 2019, Graduate Education (Master's Program) , 2Term, Mathematics I
  6. 2019, Graduate Education (Master's Program) , 2Term, Mathematics I
  7. 2019, Graduate Education (Master's Program) , First Semester, Directed Study in System Cybernetics IIA
  8. 2019, Graduate Education (Master's Program) , Second Semester, Directed Study in System Cybernetics IIB
  9. 2019, Graduate Education (Master's Program) , First Semester, Seminar in System Cybernetics IA
  10. 2019, Graduate Education (Master's Program) , Second Semester, Seminar in System Cybernetics IB
  11. 2019, Graduate Education (Master's Program) , First Semester, Seminar in System Cybernetics IIA
  12. 2019, Graduate Education (Master's Program) , Second Semester, Seminar in System Cybernetics IIB

Research Activities

Academic Papers

  1. Asymptotic behavior of solutions to the perturbed simple pendulum problems with two parameters, MATHEMATISCHE NACHRICHTEN, 280(4), 451-462, 2007
  2. Precise asymptotic shapes of solutions to nonlinear two-parameter problems, RESULTS IN MATHEMATICS, 50(3-4), 259-273, 2007
  3. New asymptotic formula for eigenvalues of nonlinear Sturm-Liouville problems, JOURNAL D ANALYSE MATHEMATIQUE, 102, 347-358, 200708
  4. Asymptotic behavior of bifurcation branch of positive solutions for semilinear Sturm-Liouville problems, ANNALES HENRI POINCARE, 9(6), 1217-1227, 200810
  5. L-q-inverse spectral problems for semilinear Sturm-Liouville problems, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 69(10), 3601-3609, 20081115
  6. Inverse bifurcation problems for nonlinear Sturm-Liouville problems, INVERSE PROBLEMS, 27(5), 201105
  7. Asymptotic expansion of the variational eigencurve for two-parameter simple pendulum-type equations, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 58(3-4), 425-440, 200408
  8. Asymptotic expansion of solutions to nonlinear elliptic eigenvalue problems, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 133(9), 2597-2604, 2005
  9. Boundary layer and variational eigencurve in two-parameter single pendulum type equations, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 5(1), 147-154, 200603
  10. Layer structures for the solutions to the perturbed simple pendulum problems, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 315(2), 725-739, 20060315
  11. The relationship between two-parameter perturbed sine-Gordon type equation and nonlinear Klein-Gordon equation, INDIANA UNIVERSITY MATHEMATICS JOURNAL, 55(5), 1557-1572, 2006
  12. Global behavior of the branch of positive solutions for nonlinear Sturm-Liouville problems, ANNALI DI MATEMATICA PURA ED APPLICATA, 186(3), 525-537, 200707
  13. Asymptotic behaviour of L-q-norm of solutions to elliptic eigenvalue problems arising in population dynamics, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 137, 1081-1090, 2007
  14. Spectral asymptotics for inverse nonlinear Sturm-Liouville problems, ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 1-18, 2009
  15. Local structure of bifurcation curves for nonlinear Sturm-Liouville problems, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 369(2), 583-594, 20100915
  16. Asymptotic Approach to Inverse Bifurcation for Nonlinear Sturm-Liouville Problems, ADVANCED NONLINEAR STUDIES, 12(3), 465-479, 201208
  17. CRITICAL EXPONENTS OF THE ASYMPTOTIC FORMULAS FOR TWO-PARAMETER VARIATIONAL EIGENCURVES, DIFFERENTIAL AND INTEGRAL EQUATIONS, 25(9-10), 899-914, 2012
  18. Asymptotic Behavior of Bifurcation Curve for Sine-Gordon-Type Differential Equation, ABSTRACT AND APPLIED ANALYSIS, 2012
  19. DIRECT AND INVERSE BIFURCATIONP ROBLEMS FOR NON-AUTONOMOUS LOGISTIC EQUATIONS, ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 20130510
  20. L-2-INVERSE SPECTRAL PROBLEMS FOR DIFFUSIVE LOGISTIC EQUATIONS OF POPULATION DYNAMICS, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, 43(1), 343-359, 2013
  21. S-shaped bifurcation curves for nonlinear two-parameter problems, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 95, 796-808, 201401
  22. Inverse bifurcation problems for diffusive logistic equation of population dynamics, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 413(1), 495-501, 20140501
  23. Asymptotic behavior of the bifurcation diagrams for semilinear problems with application to inverse bifurcation problems, International Journal of Differential Equations, 2015, Article ID 138629, 11 pages-Article ID 138629, 11 pages, 20150107
  24. Asymptotic length of bifurcation curves related to inverse bifurcation problems, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 438(2), 629-642, 20160615
  25. Oscillatory bifurcation for semilinear ordinary differential equations, Electronic Journal of Qualitative Theory of Differential Equations, 44, 1-13, 20161201
  26. GLOBAL AND LOCAL BEHAVIOR OF THE BIFURCATION DIAGRAMS FOR SEMILINEAR PROBLEMS, ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2016(201), 1-11, 20160727
  27. Inverse bifurcation problems for diffusive Holling-Tanner population model, MATHEMATISCHE NACHRICHTEN, 289(14-15), 1934-1945, 20161011
  28. GLOBAL AND LOCAL STRUCTURES OF OSCILLATORY BIFURCATION CURVES WITH APPLICATION TO INVERSE BIFURCATION PROBLEM, TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 50(2), 603-622, 201712
  29. Global and Local Structures of Bifurcation Curves of ODE with Nonlinear Diffusion, International Journal of Differential Equations, Volume 2018(Article ID 5053415, 7 pages), 1-7, 20180902
  30. GLOBAL BEHAVIOR OF BIFURCATION CURVES FOR THE NONLINEAR EIGENVALUE PROBLEMS WITH PERIODIC NONLINEAR TERMS, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 17(5), 2139-2147, 20180901
  31. ASYMPTOTIC FORMULAS FOR OSCILLATORY BIFURCATION DIAGRAMS OF SEMILINEAR ORDINARY DIFFERENTIAL EQUATIONS, ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 20190507
  32. Asymptotic Behavior and Global Structure of Oscillatory Bifurcation Diagrams, RESULTS IN MATHEMATICS, 74(4), 201912
  33. Global and local structures of oscillatory bifurcation curves, JOURNAL OF SPECTRAL THEORY, 9(3), 991-1003, 2019

Invited Lecture, Oral Presentation, Poster Presentation

  1. Direct and inverse bifurcation problems for semilinear equations, Tetsutaro Shibata, 2017/11/17, With Invitation
  2. Oscillatory bifurcation for semilinear ordinary differential equations, Tetsutaro Shibata, 2018/01/29, With Invitation
  3. Global and local structures of oscillatory bifurcation diagrams, Tetsutaro Shibata, 2017/11/08, With Invitation
  4. Oscillatory bifurcation for semilinear eigenvalue problems, Tetsutaro Shibata, The 12th AIMS Conference on Dynamical Systems, Differential Equations and Applications, 2018/07/06, With Invitation, American Institute of Mathematical Sciences, National Taiwan University, Taipei, Taiwan.
  5. Oscillatory structures of bifurcation curves for nonlinear eigenvalue problems, The 12th AIMS Conference on Dynamical Systems, Differential Equations and Applications, 2018/07/06, With Invitation, American Institute of Mathematixcal Sciences, National Taiwn University, Taipei, Taiwan.
  6. Oscillatory structures of bifurcation curves for nonlinear eigenvalue problems, Tetsutaro Shibata, Inverse Problems for Partial Differential Equations (In honor of Professor Masaru Ikehata on the occasion of his 60th Birthday), 2018/08/26, With Invitation, Hiromichi Itou, Tokyo University of Science (Kagurazara Campus), Japan
  7. Global behavior of bifurcation curves and related topics, Tetsutaro Shibata, International Workshop on Nonlinear PDEs 2018 in Okayama, -In honor of Professor Ryuji Kajikiya on his sixtieth birthday-, 2018/12/13, With Invitation, Satoshi Tanaka, Okayama International Center, Okayama, Japan
  8. Global behavior of bifurcation curves and related topics, 2018/11/06, Without Invitation, Graduate School of Mathematical Sciences, The University of Tokyo, Graduate School of Mathematical Sciences, The University of Tokyo (Komaba, Tokyo)

External Funds

Acceptance Results of Competitive Funds

  1. KAKENHI, 2013, 2016
  2. KAKENHI, Asymptotic analysis and inverse problems of the nonlinear elliptic eigenvalue problems, 2009, 2012
  3. KAKENHI, 2017, 2020

Social Activities

Organizing Academic Conferences, etc.

  1. 2018/10, 2018/10